Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/7062
Title: Unavoidable topological minors of infinite graphs
Authors: Chun, C
Ding, G
Keywords: Infinite graph;Unavoidable minor;Infinity lemma;Ramsey theory
Issue Date: 2010
Publisher: Elsevier
Citation: Discrete Mathematics, 310(24): 3512 - 3522, Dec 2010
Abstract: A graph G is loosely-c-connected, or ℓ-c-connected, if there exists a number d depending on G such that the deletion of fewer than c vertices from G leaves precisely one infinite component and a graph containing at most d vertices. In this paper, we give the structure of a set of ℓ-c-connected infinite graphs that form an unavoidable set among the topological minors of ℓ-c-connected infinite graphs. Corresponding results for minors and parallel minors are also obtained.
Description: This is the post-print version of the Article - Copyright @ 2010 Elsevier
URI: http://www.sciencedirect.com/science/article/pii/S0012365X10003389
http://bura.brunel.ac.uk/handle/2438/7062
DOI: http://dx.doi.org/10.1016/j.disc.2010.08.014
ISSN: 0012-365X
Appears in Collections:Mathematical Science
Publications
Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf251.52 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.